# SDR WX0A070471

- Difficulty date: November 7, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Diaphragm
- Condition: Punctured
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, FOUND DIAPHRAGM CABIN FLOOR HAVING A PUNCTURE AT STA 160, 18 INCHES RT OF CENTER.  ADDRESSED AS REQUIRED.
